Classification des difféomorphismes de Smale des surfaces : types géométriques réalisables  [ Classification of Smale diffeomorphisms of surfaces: realisable geometric types ]
Annales de l'Institut Fourier, Volume 52 (2002) no. 4, p. 1135-1185
Geometrical types of Markov partitions are the main tools of the classification of Smale diffeomorphisms of surfaces, i.e., C 1 -structurally stable diffeomorphisms of surfaces. In this paper, we solve the realisability problem: we give an effective criterion to decide whether an abstract combinatorial object is, or is not, the geometrical type of a Markov partition of a basic piece of a Smale diffeomorphism on a compact surface.
La notion de type géométrique d’une partition de Markov est au centre de la classification des difféomorphismes de Smale i.e. des difféomorphismes C 1 - structurellement stables des surfaces. On résout ici le problème de réalisabilité : on donne un critère effectif pour décider si une combinatoire abstraite est, ou n’est pas, le type géométrique d’une partition de Markov de pièce basique de difféomorphisme de Smale de surface compacte.
DOI : https://doi.org/10.5802/aif.1914
Classification:  37D20,  37E30
Keywords: hyperbolic dynamics, Smale diffeomorphisms, Markov partitions
@article{AIF_2002__52_4_1135_0,
     author = {B\'eguin, Fran\c cois},
     title = {Classification des diff\'eomorphismes de Smale des surfaces : types g\'eom\'etriques r\'ealisables},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {52},
     number = {4},
     year = {2002},
     pages = {1135-1185},
     doi = {10.5802/aif.1914},
     mrnumber = {1927077},
     zbl = {01794827},
     language = {fr},
     url = {https://aif.centre-mersenne.org/item/AIF_2002__52_4_1135_0}
}
Classification des difféomorphismes de Smale des surfaces : types géométriques réalisables. Annales de l'Institut Fourier, Volume 52 (2002) no. 4, pp. 1135-1185. doi : 10.5802/aif.1914. https://aif.centre-mersenne.org/item/AIF_2002__52_4_1135_0/

[1] F. Béguin Smale diffeomorphisms of compact surfaces: an algorithm for the conjugacy problem (1999) (Prépublication)

[2] F. Béguin Champs de vecteurs hyperboliques en dimension 3 (1999) (Thèse de doctorat de l'Université de Bourgogne)

[3] F. Beguin; C. Bonatti; J.-L. Vieitez Construction de flots de Smale en dimension 3, Ann. Fac. Sci. Toulouse, Math. (6), Tome 8 (1999), pp. 369-410 | Article | Numdam | MR 1751171 | Zbl 0966.37003

[4] C. Bonatti; R. Langevin (Avec La Collaboration De E. Jeandenans) Difféomorphismes de Smale des surfaces, Soc. Math. de France, Paris, Astérisque, Tome 250 (1998) | MR 1650926 | Zbl 0922.58058

[5] R. Bowen Topological entropy and Axiom A, Global Analysis (Berkeley, Calif., 1968), Amer. Math. Soc., Providence, R.I. (Proc. Symp. Pure Math.) Tome Vol. XIV (1970), pp. 23-41 | Zbl 0207.54402

[6] J. Franks Non singular Smale flows on S 3 , Topology, Tome 24 (1985), pp. 265-282 | Article | Zbl 0609.58039

[7] E. Jeandenans Difféomorphismes hyperboliques des surfaces et combinatoire des partitions de Markov (1996) (Thèse de doctorat de l'Université de Bourgogne)

[8] R. Mañé A proof of the C 1 -stability conjecture, Publ. Math. Inst. Hautes Études Sci., Tome 66 (1988), pp. 161-210 | Article | Numdam | MR 932138 | Zbl 0678.58022

[9] C. Robinson Structural stability of C 1 -diffeomorphisms, J. Diff. Equations, Tome 22 (1976), pp. 28-73 | Article | MR 474411 | Zbl 0343.58009

[10] M. Shub Stabilité globale des systèmes dynamiques, Soc. Math. France, Paris, Astérisque, Tome 56 (1978) | MR 513592 | Zbl 0396.58014